# SDR MEX2002123

- Difficulty date: April 25, 2002
- Submitted: May 29, 2002
- Operation: Air carrier
- Aircraft: N806AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26273
- System (JASC): 2612 · Fire Detection
- Part: Panel
- Part number: 285T003219
- Part serial: D01554
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLT 902 - MEX-MTY - AIRCRAFT GOT PLATFORM WITHOUT AUDIBLE FIRE ALARMS.  PERFORMED A FIRE DETECTION TEST IAW FIM 26-11-00 AND WEU AUDIBLE SYSTEM TEST IAW FIM 31-51-00.  M100 ELECTRONIC CARD WAS CHANGED AND TESTS WERE PERFORMED IAW MM 31-51-04.  DURING OVERNIGHT SERVICE WAS CHANGED THE FIRE DETECTION PANEL TEST IAW MM 26-11-01.  ADDITIONALLY WAS CHANGED THE ELECTRONIC CARD M618 PER AN OCCASIONAL OF WARNING MASTER FAILING.  (M)
